Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Family history of breast cancer. Started feeling fatigued, nausea, weight loss and diarrhoea. What's wrong?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 726 Questions
Over the past few months my health has continued to go down hill. I started showing symptoms of a bad gallbladder. However, There is a multitude of issues I seem to be having.. I have had constant elevated C-reactive proteines, +ANA , extremely low Vitiam D (8), This week blood levels now low B-12, My thyroid levels keep going down..this week my levothyroxine was increased from 88 mcg to 100, my WBC 11,000 Friday it was at 14,000. Night sweats..wake up feeling like I as gasping for air my hair and body is soaked. Feel pain in my upper right quad HIDA was done and stone and function at 66% I am afraid that it was not my gallbladder tho..I have other symptoms... have terrible muscle spasms all over my body, ... had a MRI of my brain to check for MS and they couldn't find anything. I have had an upper and lower GI scope. That are normal. Please help..I am not sure I can take much more of this RBC was also elevated??? I have a strong family history of ovarian and breast cancer with a negative XXXXXXX my mother at 42 was diagnosed with stage 3 spread into lymph gma 29 with ovarian 35 I said..a lot of cancer history.. I am not feeling very good very fatigued ..have lost 21 pounds in the last two months, cant eat very nausea, have had diarrhea scnce XXXXXXX .. different colored stools ranging from white to yellow
Posted Thu, 29 Nov 2012 in Cancer
Answered by Dr. Kulbir Singh 8 hours later
Hello and thanks for posting the query
I am Dr. Kulbir Singh and read your query in detail. You have undergone a battery of investigation in couples of months and yet not established a diagnosis. Firstly to get treated be have to get to a diagnosis and plan the treatment accordingly. The symptoms like fatigue, weight loss, nausea, diarrhea and specially white or different colored stool gives sign of serious problem in digestive system. A variety of diseases and conditions can cause stool to turn pale or white such as Liver Dysfunction, bile duct abnormalities and medications.

1. Disorders of the liver including cirrhosis, hepatitis and cancer can decrease bile production, resulting in white stools. The liver may not be able to actively produce bile, or the bile may not be able to leave the liver due to cysts or tumors. Jaundice, dark urine and itching skin are additional symptoms of liver disease.

2. Narrowing or stricture of the duct may be present, limiting the fluid from reaching the small intestine. Biliary cirrhosis is an immune disorder in which the bile ducts slowly are destroyed and stop functioning. The cause of this disease is unknown, although one symptom is white stools.

You have to get your Liver function test, PET Scan or MRCP (Magnetic resonance cholangiopancreatography) done under the guidance of your treating doctor. This confirms you about the gallbladder, bile duct and liver disorders. Your fear about the cancer can also be cleared by the investigations.

Rest you have to keep you Thyroid function test normal limit, get your TFT done every three monthly and revise your dose of levothyroxine by consulting your doctor. Get B12 supplements as per direction of your doctor and also keep a check on your Hemoglobin. Other things for which you have to be investigated are GERD, other digestive tract infections.

Hope I have answered your query. If you have any doubt in your mind than ask a follow up query.
Best Wishes and have a speedy recovery.
Dr. Kulbir Singh
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Oncologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor